# SDR DALA2016042903598

- Difficulty date: April 28, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PACKBOARD FWD BLADE SLOT TORN AT INBD SIDE.  ESCAPE SLIDE L-1 DOOR TO BE INSTALLED ON TASK-CARD.
